Relieves minor aches and pains and reduces fever in childrenContains acetaminophenRelieves symptoms of cold, flu, sore throat, headache, and toothacheGrape flavor2-ounce bottle
Active Ingredient (in each 5 mL): Acetaminophen 160 mg
Inactive Ingredients: Anhydrous citric acid, butylparaben, D&C red no. 33, FD&C blue no. 1, flavors, glycerin, high fructose corn syrup, microcrystalline cellulose and
carboxymethylcellulose sodium, propylene glycol, purified water, sodium benzoate, sorbitol solution, sucralose, xanthan gum.
Always refer to the actual package for the most accurate information